by shoppinggirl14 on Mon Nov 14, 2011 01:44 AM
I'm 2 years in remission after being diagnosed, and treated for Vaginal Cancer. I was wondering if anyone has experienced Radiation Proctitis as a side effect? I have had 2 occasions with blood in my stool. I'm tested on a regular basis, and just recently had a colonoscopy with no cancer or polyps. However, they did see radiation proctitis and have given me a script in case it occured again. It occured again tonight and I'm just wondering how common this is? My next check up is first week of Dec. I have no pain or discomfort, just the blood in the stool. Thanks for any advice.
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
Did you or your loved one seek a second opinion before starting cancer treatment?
No, but we got a second opinion after we started treatment
We care about your feedback. Let us know how we can improve your CancerCompass experience.